# SDR AALA2020072089064

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 27,075 hours, 11,225 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632325
- Condition: Haze
- Location: Cockpit L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  L3 FLIGHT DECK WINDOW IS HAZEY. REPLACED THE WINDOW IAW AMM 56-11-21.
